MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; OXYGEN CONCENTRATOR

DEVILBISS HEALTHCARE LLC DEVILBISS; OXYGEN CONCENTRATOR
Model Number 525DS-Q
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare was notified by an authorized service center of a complaint involving an oxygen concentrator with a complaint of "no o2 at all." there was no report or evidence of illness, injury or medical treatment associated with the complaint.The root cause of the no o2 is shipping damage which caused the tubing to become disconnected from the flow meter.

Brand Name
DEVILBISS
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jillian forster
99 seaview blvd
ste 210
port washington, NY 11050
5169984600
MDR Report Key15361622
Report Number2515872-2022-00206
Device Sequence Number6023307
Product Code CAW
UDI-Device Identifier00885304009689
UDI-Public885304009689
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number525DS-Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown